# SDR DALA2024102810467

- Difficulty date: October 27, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N333NB
- Make and model: Airbus A319-114
- Aircraft serial: 1582
- Aircraft time: 60,684 hours, 31,843 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3133 CRACK INDICATION WAS FOUND ON FR20LH AT HOLE IDENTIFIED AS HOLE A. CORRECTIVE ACTION: COMPLIED WITH ER/A 575137-14AD. (0631415)
